Dear Stephen,
I discovered I have long term lyme and also likely candida. My condition really deteriorated over the last twelve months. During that time I discovered that I become quite sick if I take turmeric. The response is not immediate, but more like 12-48 hours after taking the turmeric. I become very weak and sick and feel toxic all over and sometimes it takes me many days to recover. Do you have any ideas why this might happen? Can turmeric open up lyme cysts or aggravate lyme in some way? Perhaps support lyme through turning on a P450 pathway? One theory I personally have is that I suffer from entero-hepatic re-absorption and recirculation of bile toxins. Perhaps the turmeric is causing an increase in that in some way – what are your thoughts?


Stephen’s response:
Turmeric may be affecting the liver like you say; I’ve never heard of that before but it could be.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS